Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from anxiety and depression. Feeling fatigue all the time, body ache. Had a major trauma in life. Taking lexapro. Need a cure

Hi, I am 39 year old female. I suffer from anxiety , depression , can never wake up one morning and say I feel good today no matter how many hours I sleep, I feel fatigue . I either have gastro issues, or zaps in my body, and the most recent one is a few days before my mentrual cycle, My whole body aches...including my shoulders, arms, back and neck. have no energy and want my life back...I lost my 7 year old daugter in a car accident 5 years ago, so have had a major trauma in my life. I am taking 10mg of lexapro . any ideas on what this could be?
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for your query. The symptoms you report of anxiety, depression, bodily symptoms lack of energy and fatigue in the aftermath of a stressful life event point towards an underlying chronic depressive disorder or somatoform disorder with an overlay of depression. I would suggest you undergo a thorough psychiatric evaluation for the above disorders. Lexapro is escitalopram, an effective anti-depressant that should work in any of the above disorders. There is always scope for increasing the dosage substitution with other anti-depressants as well as psychotherapy (eg cognitive behavioural therapy). Hence there is no reason to lose hope. Wish you early recovery.
Dr Sundar Gnanavel
Answered: Fri, 4 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor